# SDR JJBA2011112200001

- Difficulty date: November 22, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 26,570 hours, 29,029 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ON LOG THAT THE LAVATORY SMOKE DETECTOR FLICKERED INTERMITTENTLY.  MX CREW INSPECTED SMOKE DETECTOR FOUND OIL ODOR TO BE COMING FROM APU WHILE RUNNING BLEEDS. APU WAS PLACED ON THE MEL LIST AND NO OTHER DEFECTS WERE NOTED.
